RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2015, Volume 23, Number 2, Pages 97–102 (Mi timb247)  

On the maximal minors of multi-index transport problems

V. N. Shevchenko

Lobachevski State University of Nizhni Novgorod

Abstract: A partial order on the set of multi-index transportation problems is introduced. The order reflects the complexity of the problems. It is associated with the characteristic polynomial of the restriction matrix and allows to solve the problems posed in the title.

Full text: PDF file (268 kB)
References: PDF file   HTML file
UDC: 519.10
Received: 02.11.2015

Citation: V. N. Shevchenko, “On the maximal minors of multi-index transport problems”, Tr. Inst. Mat., 23:2 (2015), 97–102

Citation in format AMSBIB
\Bibitem{She15}
\by V.~N.~Shevchenko
\paper On the maximal minors of multi-index transport problems
\jour Tr. Inst. Mat.
\yr 2015
\vol 23
\issue 2
\pages 97--102
\mathnet{http://mi.mathnet.ru/timb247}


Linking options:
  • http://mi.mathnet.ru/eng/timb247
  • http://mi.mathnet.ru/eng/timb/v23/i2/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:98
    Full text:41
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020